# SDR TC8A99013

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184SK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45981
- Engine: Pwa JT3D3B
- System (JASC): 7320 · Fuel Controlling System
- Part: P & D Valve
- Part number: 545790
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE FLAME-OUT AFTER ENGINE START.  FUEL FLOW INDICATOR SHOWING FLUCTUATION OF 1,000 +/- 500 PSI.  FUEL PRESSURE ENGINE DRIVEN PUMP.  NORMAL RANGE - FUEL PRESSURE INDICATION FUEL PUMP TANK PRESSURE/FEED.  REMOVED AND REPLACED P & D VALVE AND FUEL FILTERS, OPS CHECK GOOD ON GROUND RUN AT IDLE AND POWER.  LEAK CHECK GOOD IAW DC8 MM 73-00.
